# SDR AALA20160316006

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 4,288 hours, 1,600 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CABIN INSPECTION FOR DAMAGE OR IRREGULARITIES, FOUND THE LIFT RAFT IN MID CABIN COMING APART.  R & R CABIN OVERHEAD BIN LIFE RAFT IAW AMM 25-66-41.  OK FOR SERVICE.  THE ACFT WAS NOT GNDED.
